# SDR CALA2025101009907

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 92,114 hours, 10,823 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS ON T/O ROLL DID NOT CLEA REQUEST TOMC A MEL FOR STEERING EICAS 3253A DDP C/W. MLG STEERING INOP LOCKED CENTER MEL OK BY TOMC DDP C/W OK TO CONTINUE MM. 05-01.   DUE TO RECENT HISTORY OF MMSG 32-63010 IN AHM AND RECENT EWIS INSPECTIONS CARRIED OUT WITH NFF, PUP ON REVIEW OF FTD 32-03002 AND IN CONCURRENT REVIEW OF AHM FAULT HISTORY, R&R OF PCA MAY NOT BE REQUIRED.  PERFORM FIM 32-53 TASK 805 ALONG WITH A DVI OF CONNECTORS, FLEX-HARNESS, AND CONDITION OF PCA AND ASSOCIATED COMPONENTS. REPLACE PARTS AS DIRECTED PER FIM.
